# SDR AALA201612299011

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 46,320 hours, 16,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L ENTRY DOOR SLIDE ARMED INDICATION BLINKS ON-OFF. CLEANED 1L DOOR SLIDE GIRT BAR LATCHES. DOOR ECAM SLIDE INDICATION CHECK GOOD PER TSM TASK 52-11-00-810-806-A& AMM 25-62-00.
